# SDR HALA2009102700487

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,529 hours, 5,071 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  NO SPEED TAPE INDICATOR AFTER ALIGNMENT.  RERACKED STALL WARNING CARDS LT  & RT AND RE-RACKED ADC LT & RT AND THEN CYCLED LT AND RT BUSS TIE SWITCHES PER AMM 34-12-01-004-001 AND 34-12-01-404-006 FOR ADC'S AND FIM FOR STALL WARNING 27-32-00. MCDP TEST 30. TESTS NRML NO FAULTS PER FIM 22-00-03 FIG 117.
